Regression estimators based on conditional quantiles

Chaudhuri, Probal ; Dorsum, Kjell ; Samarov, Alex (1994) Regression estimators based on conditional quantiles Journal of Nonparametric Statistics, 3 (3-4). pp. 317-321. ISSN 1048-5252

Full text not available from this repository.

Official URL:

Related URL:


We introduce a regression model which includes the proportional hazard and accelerated failure time models, as well as many other survival analysis models, as special cases, and we show how conditional quantile methods can be used to accomplish asymptotic inference in this model.

Item Type:Article
Source:Copyright of this article belongs to Taylor and Francis Ltd.
Keywords:Transformation model; Quantile regression; Survival analysis
ID Code:8129
Deposited On:26 Oct 2010 04:18
Last Modified:26 Oct 2010 04:18

Repository Staff Only: item control page